Rexall Acetaminophen 500mg Tablets
Extra Strength 100 Tablets
  • Acetaminophen 500mg Tablets
  • Extra Strength
  • Easy to Swallow
  • Acetaminophen Tablets USP
  • Relieves Fever and Pain

Directions:

ADULTS (12 YEARS AND OLDER):
Take one or two tablets with water, every 4-6 hours. If pain or fever does not respond to 1 tablet, take 2 tablets at next dose. The maximum daily dosage is 8 tablets. This product is not a standard dosage unit. Use only on the advice of a doctor.

Ingredients:

Acetaminophen (DTH) Granules D.C. 90%, FD&C Red No. 40 Aluminum Lake  Synthetic, FD&C Yellow No. 6 Aluminum Lake Synthetic, Polyvinyl Alcohol Partially Hydrolyzed Synthetic, Polyethylene Glycol Synthetic,
Povidone  Synthetic, Pre-gelatinized Starch Plant, Soya Lecithin Plant, Stearic Acid  Plant, Sucralose  Synthetic, Talc, Titanium Dioxide


No Information Provided

Other Rexall Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review